Reduction principles for quantile and Bahadur–Kiefer processes of long-range dependent linear sequences

Csörgő, Miklós, Kulik, Rafał . Probability Theory and Related Fields 2008. 142 (3) :339-366

Locate this article in:

Bibtex

@article{CIS-225308,
  Author = {Csörgő, Miklós and Kulik, Rafał},
  Title = {Reduction principles for quantile and Bahadur–Kiefer processes of long-range dependent linear sequences},
  Journal = {Probability Theory and Related Fields},
  Volume = {142},
  Number = {3},
  Year = {2008},
  Pages = {339--366},
  Keywords = {Strong approximation, Long range dependence, linear processes, quantile processes, 60F15, 60F17, Bahadur–Kiefer process}
}

Similar articles